# SDR UALA2010020300439

- Difficulty date: February 2, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 63,971 hours, 23,942 cycles
- Engine: Pwa PW2037
- Engine time: 51,722 hours, 18,574 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

SPAR VALVE AND ENG VALVE CAME ON AFTER ENGINE START AND FLAMED OUT (RT ENG).   SPAR VALVE LIGHT ON PEDESTAL AND ENGINE VALVE LIGHT COME ON AFTER TURNING ON ENGINE ANTI-ICE.  REPLACED NR 2 ENG SPAR VALVE. OPS CHECK GOOD.
